# SDR UIEA2021033100777

- Difficulty date: March 31, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 89,212 hours, 14,675 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Crew Rest
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE CREW REST EICAS MSG ON APPROACH( TRANSFERRED TO MDDR 144634 IAW MEL 26-14-02-01-02, CAT C. )
